# SDR QMLA2019062649056

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N408GA
- Make and model: Bell 407
- Aircraft serial: 53392
- Aircraft time: 13,285 hours, 29,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Leaking
- Location: Intake Plenum
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT LANDED AND COMPLAINED OF STRONG ODOR IN AIRCRAFT. FOUND BARRIER FILTER OIL POOLED IN INTAKE PLENUM.  CLEANED POOOLED OIL AND RAN UP AIRCRAFT. FUNCTION CHECK GOOD AT THIS TIME
